# SDR AALA201605239013

- Difficulty date: May 9, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230S13200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SHEAR TIE IN FWD CARGO COMPARTMENT AT FRAME 30, BETWEEN STRINGER 40 RT & 41 RT.  REPLACED SHEAR TIE IAW SRM 51-72-11 & DWG D5323647.
